MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #4 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #4 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5531-G-411-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 06/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reports pain and continued loss of mobility after revision surgery.Patient is inquiring if any parts were subject to a recall.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
Patient reports pain and continued loss of mobility after revision surgery.Patient is inquiring if any parts were subject to a recall."updated based on medical review."this inquiry concerns a patient who developed arthrofibrosis following left total knee arthroplasty which required manipulation and eventually revision surgery.This report is for the pain and loss of mobility which has the event date 22 june 2021.
 
Additional Manufacturer Narrative
Reported event: an event regarding rom involving a triathlon insert was reported.The event was confirmed through clinician review of the provided medical records.Method & results: -device evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remains implanted.-clinician review: a review of the provided medical records by a clinical consultant indicated: this inquiry concerns a patient who developed arthrofibrosis following left total knee arthroplasty which required manipulation and eventually revision surgery.I can confirm that these events occurred since i was able to review the operation reports.The root cause of these events cannot be known with certainty.The causes of stiffness and arthrofibrosis following primary total knee arthroplasty are multifactorial including surgical technique and patient factors.These include placement of the implant, restoration of kinematics and stability, proper sizing, and positioning of the implants as well as postoperative compliance of the patient with a physical therapy program.In addition, there are some patients who are "scar formers" who are prone to arthrofibrosis.I would assign no causality to the implant itself.-device history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusion: a review of the provided medical records by a clinical consultant indicated: this inquiry concerns a patient who developed arthrofibrosis following left total knee arthroplasty which required manipulation and eventually revision surgery.I can confirm that these events occurred since i was able to review the operation reports.The root cause of these events cannot be known with certainty.The causes of stiffness and arthrofibrosis following primary total knee arthroplasty are multifactorial including surgical technique and patient factors.These include placement of the implant, restoration of kinematics and stability, proper sizing, and positioning of the implants as well as postoperative compliance of the patient with a physical therapy program.In addition, there are some patients who are "scar formers" who are prone to arthrofibrosis.I would assign no causality to the implant itself.It is noted that the patient is inquiring if the reported device is subject to a product recall.Based on the product details provided the reported device is not subject to product recall.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
X3 TRIATHLON CS INSERT #4 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NJ NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key14838350
Report Number0002249697-2022-00927
Device Sequence Number2367030
Product Code MBH
UDI-Device Identifier07613327337433
UDI-Public07613327337433
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number5531-G-411-E
Device Catalogue Number5531-G-411-E
Device Lot NumberLJX771
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2022
Supplement Date Received by Manufacturer09/14/2022
Initial Report FDA Received Date06/27/2022
Supplement Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age47 WK
Patient SexFemale
Patient Weight69 KG